# SDR ASAA1057916

- Difficulty date: June 10, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 12,733 hours, 3,718 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 070022534T
- Condition: Malfunctioned
- Location: Fuel Tank
- Part time: 18,078 hours, 8,517 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 TANK AFT FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED IN FLIGHT.  REPLACED R18 IAW CMM 24 50 23.  INSPECTED CONNECTORS D868 & D70, NO DEFECTS FOUND.  REPLACED NR 1 AFT TANK LOW PRESSURE S/W REF AMM 28 42 11, REPLACED NR 1 AFT TANK BOOST PUMP REF AMM 28 22 41.  BOTH OPS & LEAK NORMAL.  NO LEAKS NOTED.
